Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 126457, 5 pages
Research Article

Hermite-Hadamard-Type Inequalities for r-Preinvex Functions

Department of Mathematics, Abdul Wali Khan University Mardan, Mardan 23200, Pakistan

Received 7 May 2013; Revised 24 August 2013; Accepted 24 August 2013

Academic Editor: Zhongxiao Jia

Copyright © 2013 Wasim Ul-Haq and Javed Iqbal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wasim Ul-Haq and Javed Iqbal, “Hermite-Hadamard-Type Inequalities for r-Preinvex Functions,” Journal of Applied Mathematics, vol. 2013, Article ID 126457, 5 pages, 2013.